# SDR AALA20101222AFW02

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 72,506 hours, 11,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN FUSELAGE SKIN INNER SURFACE AT AFT CARGO FORWARD WALL AT STATION 1087 AND BUTTLINE 0.  REMOVED CORROSION BY BLENDING TO ENSURE CORROSION DOES NOT CONTINUE UNDER THE FORWARD SHEAR TIE.  REFERENCE EAB 767-53-014349 FOR COMPLETE DETAILED REPAIR INFORMATION.
